It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Peter on April 12, 2000 at 19:57:34:

In Reply to: Prinivil posted by Jan on April 10, 2000 at 23:47:09:

: Is anyone else taking Prinivil, and if so, are you having any side effects and what kind, and is it helping to lower your BP?

Jan,

For what it is worth I have been taking Prinivil for the last 7 weeks. It has had the desired effect of lowering my blood pressure and no side effects. However, medications can react with people differently, because there are a number of differnt medicines for high blood pressure your GP will make a choice and if you suffer side effects he will most likely try you on another brand.

Peter

Follow Ups

All times are GMT -7. The time now is 09:45 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!